# SDR ASAA0853872

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,318 hours, 1,270 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003257
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Part time: 17,636 hours, 7,015 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG FREQUENCY AT 390CPS REPLACED NR 2 ENGINE IDG PER AMM 24 11 11 400.  OPS CHECK GOOD, IDG ETOPS VERIFIED.
